# SDR SWAA101499

- Difficulty date: March 11, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 20,708 hours, 12,069 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113A74004
- Part serial: HDH1562
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT WING AILERON T/E DELAMINATED.  REMOVED AND REPLACED AILERON PER MM.
